| Catalog Number |
FL19H |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6)- (b)(6) 2026.This report summarizes 3 malfunction events(s), where it was reported the devices experienced inaccurate measurements on the scale.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings:
1 device: circuit board / electrical/electronic component problem identified
1 device: sensor / electrical/electronic component problem identified
1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings:
1 device: appropriate term/code not available/no findings available
there was no remedial action taken.This device is not labeled for single use.